Hello doctor myself tanu of age 27 year just got married last 6 months .From last 2 months i am facing acne at my chin and neck area.Plz.tell me reasons and treatment for this.also tell me some home remedies for this.
Hi. Acne is caused by a particular sensitivity to the effects of androgens. Androgens are male hormones found in both male and female bodies. Androgens stimulate the sebaceous (oil) glands in your skin. Bacteria feeds off this excess oil, resulting in acne.
There is a lack of medical evidence that home remedies are effective. Ask your doctor for a course of oral antibiotics such as oxytetracycline 250mg twice a day or lymecycline 408mg once daily. In addition, he may prescribe a topical retinoid gel such as Differin (adapalene).
You don't say if you are male or female but female acne patients benefit from taking an anti-androgen such as Spironolactone and/or a special contraceptive pill called Diane35 (Dianette in the UK).
Best Wishes, Eloise.
hi i have acne and i have used everything that was mentioned i have been on lymecyclime (antibiotics) and contraceptive pill (dianette) 4 2 years it never worked 4 me but i have cystic acne your problem sounds mild i am on some new medication now started 4 days ago its a 6 mouth treatment it ment 2 be a miracle pill i have done my research the downful is it comes with a lot of bad side affects but let me no how u get on
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.